# SDR SWAA2022013173782

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 20,772 hours, 12,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE BETWEEN STA.767 AND STA.727D CORROSION ON TRANSITION ANGLE MARKED. / REPLACED TRANS ANGLE PER SRM 51-10-02/SRM 51-40-02.
